Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of i-pill?

I had my LAST period on the 7th of march and took an i-pill or emergency contraceptive pill on the 13th of march my usual cycle is on 25days therefore was expecting next one on 1st or 2nd of april But it started on 21of APRIL and only a few drops happen daily still goin on...took pregnancy tests too two of them in between but they were negetive
Mon, 13 May 2019
Report Abuse
Question is related to
Drug/Medication ,  
OB and GYN Specialist 's  Response
Hi,

If your pregnancy test is negative then I believe it may be due to certain hormonal changes in your body due to sexual intercourse and the oral contraceptive you have taken.

You need to take the contraceptive pill within 72 hours of sexual intercourse, as it of no use if you take it after 72 hours. The early you take the more effective it will be.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Naira Jahangir, OB and GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what are the side effects of taking i pill?

Recent questions on  Oral contraceptive pills

doctor1 MD

I have been on Yaz (contraceptive pill) for the last year and a half. My doctor prescribed it due to the shorter break between pills and it s low...

doctor1 MD

I was prescribed Ginet-84 for my acne and I understand that it is also effective as a contraceptive. Is the efficacy of Ginet-84 as a contraceptive...

doctor1 MD

Hi i had stopped my regular contraceptive pill for 2 weeks as i forgot to order my prescription i then had a period for 2 days, the next week i had...

doctor1 MD

I have recently started back on the contraceptive pill - Logynon over the past month and have been having problems with it. I gave birth to my...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...

doctor1 MD

After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston . and Everything was fine. I do have a problem,...